Steve Zelditch

Biography

  • Wayne and Elizabeth Jones Professor of Mathematics at Northwestern.
  • Bergman prize (2013)
  • ICM special session talk (Beijing, 2002).
  • ICMP session talks (Brisbane 1997) and London (2000).
  • Invited 1-hour addresses AMS national meeting in Atlanta, Jan. 7, 2005 and January 7, 2016
  • Inaugural year Fellow of the AMS.
  • Simons Lectures, Simons Center (2014).
  • CBMS lectures (2011), iAS- Park City Lectures (2011).
  • Served on editorial boards of: Annales Scientifiques de l'Ecole Normal Superieure, American Journal of Mathematics, Communications in Mathematical Physics, Journal of Geometrical Analysis, Analysis & PDE, Journal of Mathematical Physics.

Selected Publications

  • (with Junehyuk Jung) Number of nodal domains and singular points of eigenfunctions of negatively curved surfaces with an isometric involution,
    to appear in J. Diff. Geom.
  • Ergodicity and intersections of nodal sets and geodesics on real analytic surfaces. J. Differential Geom. 96 (2014), no. 2, 305-351
  • Inverse spectral problems for analytic plane domains II: Domains with one symmetry, Annals of Mathematics 70 (1) (2009), 205-269
  • (with Yanir Rubinstein) The Cauchy problem for the homogeneous Monge-Ampere equation, I. Toeplitz quantization. J. Differential Geom. 90 (2012), no. 2, 303-327.
  •  (with C. Sogge) Riemannian manifolds with maximal eigenfunction growth, Duke Math. J. 114 (2002), 387-437. 
  • Complex zeros of real ergodic eigenfunctions, Invent. Math. Volume 167, Number 2, 419--443 (2007).
  • Szego kernels and a theorem of Tian, Int.Math.Res.Notices 6 (1998), 317--331.
  • Uniform distribution of eigenfunctions on compact hyperbolic surfaces, Duke Math.\ J. {\bf 55} (1987), 919-941.
  • (with P. Bleher and B. Shiffman) Universality and scaling of correlations of zeros on complex manifolds, Invent. math. 142 (2000) 2, 351-395.
  • (with J. A. Toth) Quantum ergodic restriction theorems: manifolds without boundary. Geom. Funct. Anal. 23 (2013), no. 2, 715–775.
  • (with B. Shiffman) Random polynomials with prescribed Newton polytope. J. Amer. Math. Soc. 17 (2004), no. 1, 49--108